# SDR CA030116001

- Difficulty date: January 13, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343B1
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: O

## Discrepancy

(CAN) PRODUCTION FLIGHT TEST 1 (2002-12-21) UNABLE TO AIRSTART RT ENGINE EITHER WINDMILL OR WITH AIR TURBINE START. N2 REMAINED AT 0 PERCENT EVEN WITH ATS ENGAGED. RNC (RAPPORT DE NON CONFORMANCE) C302087572 RAISED. PILOTS TO CARRIED OUT DISPOSITION OF RNC AS PER PROPULSION ENGINEERING ON NEXT FLIGHT.  PRODUCTION FLIGHT TEST 2 (2002-12-23) REPEAT OF SNAG FLIGHT NR 1. RT ENGINE N2 TURNED FREELY AFTER LANDING DURING MOTORING ON APU BLEED.  ON NEXT FLIGHT, BREAK-IN PROCEDURE CARRIED OUT PRIOR TO RESTART ATTEMPT. AFTER BREAK-KN PROCEDURE REPEAT WINDMILL RELIGHT PROCEDURE PER PROPULSION ENGINEERING DISPOSITION. PRODUCTION FLIGHT TEST #3 (2002-12-23) WINDMILL PORTION OF WEAR IN PROCEDURE UNSUCCESSFUL. ATS RELIGHT AFT
